# SDR USAA2012021000003

- Difficulty date: January 25, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 98,735 hours, 19,760 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON FRAME SHEAR TIE AT BS 1540 BETWEEN S38L TO S39L.  REPLACED FRAME SHEAR TIE AT BS 1540 BETWEEN S38L TO S39L IAW B767 SRM 51-40-05-0G FIG 4.
